# SDR UIEA2025071000887

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800 Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RIGHT DOOR SKIN AT NR 1 LATCH OPENING AND FWD LOWER FOUND CRACKED AND CHAFING. NR 1 LATCH CUTOUT CRACK & FWD LWR SKIN CHAFING AREA REPAIRED AS PER RI-52-48-17747 REV A. NO FURTHER DEFECTS NOTED.
